Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nausea after having a vaginal hysterectomy?

I am a day shy of having a vaginal hysterectomy 4 weeks ago. Since about 3 days post op I have suffered episodes of nausea. I was treated with zofran 8mg and that seemed to make me feel better. I stopped taking the zofran and felt ok for about 3 days and then the nausea was back. I am feeling great other than the nausea and am no longer taking pain meds of any kind for quite some time. I take prilosec every morning due to my gallbladder so this does not feel like reflux. I have never really experienced nausea with my gallbladder (which needs to be removed next) just pain during attacks. My doctor left my tubes and ovaries and just removed the uterus and cervix. I also take anxiety meds so I know it is not anxiety related. Any ideas why I feel so awful still? I never felt this way prior to surgery
Mon, 6 Mar 2017
Report Abuse
Infertility Specialist 's  Response
Hi, I think it is because of your gall bladder problem. Due to the operative stress, the symptoms can aggravate. So, you can take some antacids and anti-emetic also. Consult your doctor.
Regards
Dr khushboo
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had a vaginal hysterectomy 6 weeks ago ive been coughing real hard and doimg a colon prep solution i started having cramps off and on since...